# SDR VNAA2013020900008

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 21,425 hours, 21,658 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF DUE TO AMBER WING ANTI-ICE CAUTION MESSAGE WITH ANTI-ICE SELECTED ON.  CREW RETURNED TO GATE. MAINTENANCE GROUND RAN AIRCRAFT WITH CREW AND PERFORMED CHECKS ON WING ANTI-ICE CONTROL AND INDICATION SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
